Ask a doctor

I Had Restylane Under Eyes Today, But was Vascular and my MD Wants to Use Hyaloronidase. Will I Be Uneven?

my md said ,it is case of vascular injection and gave me nitroglycerin and advised hot compress .wants inject hyaloronidase tomorrow.since problem is just one side ,i am afraid that will make it uneven ,can i just continue this and not have hyaloronidase?

Doctor Answers (2)

Options for complications with Restylane for under eyes

+1

Excellent feedback from Dr. Rostan.  Your physician's quick intervention was appropriate, and we assume he/she will continue tight management of your condition.  If your are progresssing as hoped, hyaluronidase may be avoided.  If not, please follow the recommendations as your treatment can always be repeated once the condition is corrected.

Web reference: http://www.celibre.com/restylaneTreatment.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Restylane complication

+1

Vascular injection of restylane can be very serious and lead to loss of structure and function in the skin and face. I suspect and hope that your case is not this serious or hyaluronidase should have been injected immediately. Your doctor did exactly the correct protocol with the nitro paste and heat (to increase blood flow and dilate the vessels). If there are no ongoing issues then you can probably avoid the hyaluronidase injection.

Charlotte Dermatologist
4.5 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.